MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 2; CEMENTLESS HIP STEM
Catalog Number 01.12.032
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 october 2018.Lot 081458: (b)(4) items manufactured and released on 10 july 2008.Expiration date: 2013-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Other device involved: liner: cc e cc light flat pe liner ø 28 / e reference 01.26.2844stt.Lot 060220: (b)(4) items manufactured and released on 18 april 2006.Expiration date: 2011-02-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medica affaris manager: hip revision surgery occurred 9 years after primary cementless total hip arthroplasty.Radiographic images provided show the presence of radiolucent lines around the stem and signs of stress shielding.Aseptic loosening is a possible, literature described adverse event after cementless total hip arthroplasty and causes are often unknown.The reason of this event cannot be determined.
 
Event or Problem Description
On (b)(6) 2018 we were informed that a revision surgery will be performed due to aseptic femoral loosening, the reason is probably pe wear.
 
Additional Manufacturer Narrative
On 30 october 2018 we were informed that the suspected pe wear is not confirmed.The event description is revision surgery performed, 9 years after primary surgery, due to aseptic femoral loosening.

Brand Name
QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8019251
Report Number3005180920-2018-00850
Device Sequence Number1578727
Product Code JDI
UDI-Device Identifier07630030802140
UDI-Public07630030802140
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2013
Device Catalogue Number01.12.032
Device Lot Number081458
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/30/2018
Supplement Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;